worldchildfree.org

Have you lose the ability to focus while on Murad Resurgence?

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


Has anyone ever become less intelligent or lose their ability to focus while on Murad Resurgence? (Ex. School)..

Comments (9)

Your question was: Have you lose the ability to focus while on Murad Resurgence?.

I feel I'm kinda retarded now but my friends said I was retarded all the way!..

Comment #1

Mi duzint tink dat da pilz mayk mi les smarturer?..

Comment #2

Yes. I couldn't concentrate for long at all. Forgetfulness became an issue as well...

Comment #3

I do, I feel less focused, and I find it more difficult to concentrate. I can't pay attention to anyof my lectures in college..

Comment #4

Last time I was on it, I couldn't concentrate. I was on a really high dose though. I weigh 46 kms and I was on like 70 or 80 mgs. I'm starting low this time and will decrease it if I get this side effect. Just watch your dose and symptoms and adjust accordingly...

Comment #5

I think so. I'm not sure what the pharmacological reason for this is (only a 3rd year micro student), but you are basically being poisoned so it would make sense that some brain functions might be impaired. I have had a harder time concentrating on things, and it seems to be a result of mild depression brought on by Murad Resurgence...

Comment #6

Amerolo- would you say it severely impairs your ability to learn?? Also, does anyone know if this goes away after you stop taking it??..

Comment #7

Murad Resurgence side-effects go away in about a month from what I've heard. It's most likely just an imagined effect anyway, there has been no proof it actually makes it harder for you to learn...

Comment #8

Oh man...as someone who already had ADD Murad Resurgence has made my concentration problems so much worse. It really sucks, but to me the clear skin is worth it. It is a potential side effect that you should watch out for though..

Comment #9


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Medifast Wiki - Jan 2011 | Medifast Wiki - Dec 2010 | Medifast Wiki - Sep 2010 |

Medifast Wiki - Aug 2010 | Medifast Wiki - June 2010 | Medifast Wiki - May 2010 |

 

(C) Copyright 2010 All rights reserved.